# SDR IPXA10159401

- Difficulty date: April 9, 2010
- Submitted: April 23, 2010
- Operation: Air carrier
- Aircraft: N151UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0834
- Aircraft time: 8,188 hours, 4,985 cycles
- Engine: Pwa PW4158
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSP TYPE:3/C BULK CARGO FLOOR PANEL 161GF REQUIRES REPLACEMENT IAW EO A300-5100-363 75-A.  FABBED FLOOR PANEL IAW UPS EO A300-5320-16407-D, APPX D.
